# SDR WWMA9700053

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320AE
- Make and model: Saab 340B
- Aircraft serial: 340B320
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Defective
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

THE CARGO SMOKE LIGHT ILLUMINATED, CARGO FIRE BOTTLE NR 1 WAS FIRED.  MAINTENANCE REPLACED BOTH FORWARD AND AFT CARGO SMOKE DETECTORS AND THE NR 1 FIRE BOTTLE.
